# SDR USAA010975

- Difficulty date: July 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THRESHOLD WEB CORRODED .300 INCH BY .300 INCH AND .031 DEEP, FORWARD CARGO FUSELAGE CUTOUT LOWER THRESHOLD OUTBOARD FACE.  REPAIRED AND REPLACED RIVET PER SRM 53-30-15.  (M)
